# SDR AALA20101214DFW01

- Difficulty date: December 14, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 32,113 hours, 15,233 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED GEAR DOOR OPEN LIGHT ILLUMINATED AFTER GEAR EXTENSION.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT LANDED WITH MAIN LANDING GEAR DOORS OPEN.  GEAR DOOR SKID PLATES UTILIZED UPON LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT MAIN GEAR DOOR SENSOR AND LEFT AND RIGHT GEAR DOOR SKIDS.  SYSTEM GROUND CHECK NORMAL OPERATION.
